# SDR QXEA200301195

- Difficulty date: September 26, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 14,609 hours, 20,177 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FLAP TRACK NR 4 INBOARD SIDE A SHOWS SIGNS OF MINOR PITTING ON AFT END.  REPAIRED IAW DHC-8 RD 8-57-988 AND HORIZON AIR EA 2-57-236.
